# SDR SWAA000035

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516307
- Condition: Corroded
- Location: Bs 233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND SHEAR TIE CORRODED, BS 233, WL 208, RBL 45.  REMOVED AND REPLACED SHEAR TIE ASSY PER SRM.
